MathSciNet Relay Station
MathSciNet bibliographic data
MR202092 53.75
Efimov, N. V. Surfaces with slowly varying negative curvature. (Russian) Uspehi Mat. Nauk 21 1966 no. 5 (131), 3–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement